I am experiencing much more hair loss than usual now that I am on Prempro... is there something to?
- 19 Jul 2012 by ATMATM
- prempro, side effect
... counteract this side effect? I will have to stop taking if not
Added 19 Jul 2012:
I know that this is a side effect of Prempro....My question is how to counteract this side effect!
19 Jul 2012
Here ya go, right from our own site. As for counteraction, I would take to the Doc about it. Hope this helped.
Breast tenderness or pain; hair loss; headache; mild fluid retention; mild nausea or vomiting; spotting or breakthrough bleeding; stomach cramps or bloating.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...
2 answers • 23 May 2011
I received a heart transplant 2 years ago. I'm on 2 meds which I HAVE to take that can cause hair loss - prograf and prednisone. I also take ...
2 answers • 10 Dec 2011
I have been dealing with hyperthyroidism for 2 years now. I am feel very frustrated... with this illness. I am so afraid to take methimazole due to ...
4 answers • 20 Nov 2012
I started taking Qsymia in November 2012 and had to stop in June 2013 due to hair loss. I lost 55 lbs and was very happy with the way it helped me ...
6 answers • 8 Jul 2013
I (35yrs. F) have been on Brintellix for two weeks (5mg and 10mg, respectively) and additionally to the common side effects like nausea, dizziness, ...
2 answers • 4 Jun 2015